# SDR ASOA201101396

- Difficulty date: July 27, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUND STRUCTURE LOWER SILL HAS CORROSION.  REMOVED LOWER SILL ANGLE IAW SRM 51-42-06-001-001, LOCATED AND DRILLED FASTENER HOLES IN NEW LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALL LOWER ANGLE.  OK TO INSTALL LOWER ANGLE, INSTALLED ASD LOWER SILL ANGLE IAW SRM 51-42-06-001-001 AND 51-42-20-001-001. EM161737 CORROSION AFT SIDE OF ASD LOWER SILL.  OUT OF SEQUENCE.  UPON REMOVEAL OF PAX DOOR DAMAGED MID CAP ANGLE FOUND CORROSION ON AFT SIDE OF ASD LOWER SILL AT PROX SWITCH LOCATION ASD LOWER SILL IS OUT OF ALLOWABLE LIMITS. REFER TO ITEMS 6 AND 7 FOR REMOVAL AND INSTALLATION.  INSTALL ASD ROD ASY ACTUATOR HANDRAIL BRACKETS.  REMOVED AND INSTALLED ASD ROD ASY ACTUATOR, HANDRAIL FWD AND AFT BRACKETS IAW SRM 51-42-20-001-001. RII FOUND TO BE SATISFACTORY.  (CLOSED)
